# SDR AALA20160107007

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 71,091 hours, 37,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FUSELAGE SKIN CRACKED FROM FASTENER HOLE AT STATION 189 & LONGERON 22L.  ACCOMPLISHED DOUBLER REPAIR IAW DWG SR09530219 & SRM 51-30-02.
